On the construction of infinitely many congruence classes of
imbedded closed minimal hypersurfaces in $S^n(1)$ for all $n \geq 3$
Source: Duke Math. J.
Volume 55, Number 2
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1077306026
Mathematical Reviews number (MathSciNet): MR894586
Zentralblatt MATH identifier: 0627.53048
Digital Object Identifier: doi:10.1215/S0012-7094-87-05520-7
 S. S. Chern, Differential geometry, its past and its future, Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, Gauthier-Villars, Paris, 1971, pp. 41–53.
 W. T. Hsiang and W. Y. Hsiang, On the existence of codimension-one minimal spheres in compact symmetric spaces of rank $2$. II, J. Differential Geom. 17 (1982), no. 4, 583–594 (1983).
1 W. Y. Hsiang, Minimal cones and the spherical Bernstein problem. I, Ann. of Math. (2) 118 (1983), no. 1, 61–73.
2 W. Y. Hsiang, Minimal cones and the spherical Bernstein problem, II, Invent. Math. 74 (1983), no. 3, 351–369.
 W. Y. Hsiang and H. B. Lawson, Jr., Minimal submanifolds of low cohomogeneity, J. Differential Geometry 5 (1971), 1–38.
 W. Y. Hsiang and I. Sterling, On the construction of nonequatorial minimal hyperspheres in $S\sp n(1)$ with stable cones in $\bf R\sp n+1$, Proc. Nat. Acad. Sci. U.S.A. 81 (1984), no. 24, Phys. Sci., 8035–8036.
 H. B. Lawson, Jr., Complete minimal surfaces in $S\sp3$, Ann. of Math. (2) 92 (1970), 335–374.